# SDR SWAA2024052979011

- Difficulty date: April 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD INBOARD CAPTAIN AND F/O SEAT TRACK AT COCKPIT (2EA) 2024-286474<[01] REPLACED FWD INBOARD CAPTAIN AND F/O SEAT TRACK AT COCKPIT (2EA) I.A.W B737-700 AMM-25-11?11-400-801 TOOL USED: TRACK SETTING FIXTURE NG BOEING P/N: 0T900-0247 S/N: AE-33472;[02] REPLACED FWD INBOARD CAPTAIN AND F/O SEAT TRACK AT COCKPIT (2EA) I.A.W B737-700 AMM-25-11?11-400-801 TOOL USED: TRACK SETTING FIXTURE NG BOEING P/N: 0T900-0247 S/N: AE-33472
